# SDR AALA20161005007

- Difficulty date: September 30, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 47,114 hours, 23,424 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Part serial: T2513
- Condition: Faulty
- Part time: 5,647 hours, 3,318 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL NR 2 ENGINE EPR INDICATION LAGGED SIGNIFICALLY BEHIND NR 1 ENGINE. N1, EGT AND N2 MATCHED. REMOVED AND REPLACED THE NR 2 ENGINE EPR COMPUTER IAW AMM 77-11-02.  AIRCRAFT WAS GROUNDED.
